# SDR Y2PA20141124019

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 645-699
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED SKIN CORRODED FROM BS 645 - 699 BETWEEN LONGERONS 23 - 30L.  REPAIRED IAW SRM 51-30-2, 51-30-5 & DWG 5911421.
